# SDR USAA2015031100002

- Difficulty date: March 9, 2015
- Submitted: March 12, 2015
- Operation: Air carrier
- Aircraft: N152UW
- Make and model: Airbus A321-211
- Aircraft serial: 5588
- Aircraft time: 6,254 hours, 2,552 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: F100031000
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 3L WHITE LIGHT LENS MISSING.  REPLACED SEAT 3L EMER LIGHT.  GOOD OPERATIONAL CHECK.
